# SDR SWAA093399

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 75,432 hours, 69,852 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CORRODED AT BS 727D, BETWEEN STR 27R TO STR 27L.  REPAIRED SHEAR TIE PER SRM.
